Publication
Title
On the image of the almost strict Morse n-category under almost strict n-functors
Author
Abstract
In an earlier work, we constructed the almost strict Morse n-category X which extends Cohen Sz Jones Sz Segal's flow category. In this article, we define two other almost strict n-categories V and W where V is based on homomorphisms between real vector spaces and W consists of tuples of positive integers. The Morse index and the dimension of the Morse moduli spaces give rise to almost strict n-category functors F: X -> V and G: X -> W
Language
English
Source (journal)
Theory and applications of categories. - -
Publication
2014
ISSN
1201-561X
Volume/pages
29(2014), p. 21-47
ISI
000339592600003
UAntwerpen
Faculty/Department
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 11.02.2015
Last edited 02.08.2017